# SDR QXEA2012120901690

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LANDING ON 262FT MATING SURFACE HAS FRETTING.  BLENDED OUT DAMAGE ON PANEL 262FT AND CORRESPONDING LANDING IAW SRM 53-75-06-02-01. CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-04-910-801 PT AND 51-00-06-910-801 PT 1.  PANEL 262FT FOUND IN LIMTS IAW SRM 53-75-06-02-01. LANDING SURFACE FOUND IN LIMITS IAW SRM 57-10-02-01-01. TREATED, PRIMED PANEL IAW SRM 53-75-06-02-01. ALODINED PANEL LANDING IAW SRM 51-21-10-02-01.  FILLED BLENDS FLUSH AND APPLIED PRIMER IAW RD 8/4-53-451.
